# SDR QXEA2011021400155

- Difficulty date: February 8, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 23,949 hours, 25,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND F/A SMELLED SMOKE FROM THE READING LIGHT AT SEAT 3E.  PASSENGER ALSO HEARD A POPPING NOISE.  THE LIGHT WAS TURNED OFF AND THE ODOR WENT AWAY. PERFORMED A GVI OF THE PSU FOR DEFECTS, NONE NOTED.  AS A PRECAUTION REPLACED THE 3E PSU IAW AMM TASK 25-28-00-000-801/-400-801.  CHECKED GOOD.  NO SMOKE OR POPPING NOISES HEARD.  RETURNED TO SERVICE.
